# SDR AALA20121030036

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE - SKIN CRACKED AT STATION 1309 ABOVE LONGERON 7 RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-03 FIGURE 9 AND SRM 51-01-00 PARAGRAPH 4.
